zbMATH — the first resource for mathematics

Periodic solutions of a weakly nonlinear hyperbolic equation in \(E_2\) and \(E_3\). (English) Zbl 0311.35004
35B10 Periodic solutions to PDEs
35L60 First-order nonlinear hyperbolic equations
35B20 Perturbations in context of PDEs
Full Text: EuDML
[1] R. Courant D. Hilbert: Methoden der mathematischen Physik. Vol. 2, Berlin 1937. · Zbl 0017.39702
[2] F. A. Ficken B. A. Fleishman: Initial value problems and time-periodic solutions for a nonlinear wave equation. Comm. pure appl. math. 10 (1957), 331 - 356. · Zbl 0078.27602 · doi:10.1002/cpa.3160100303
[3] J. Havlová: Periodic solutions of a nonlinear telegraph equation. Čas. pěst. mat. 90 (1965), 273-289. · Zbl 0143.13601
[4] L. V. Kantorovič G. P. Akilov: Funkcionaľnyj analiz v normirovanych prostranstvach. Moskva 1959.
[5] G. N. Watson: A treatise on the theory of Bessel functions. 2nd Cambridge U.P. 1944. · Zbl 0063.08184
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.